MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 4 FR X 8 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 4 FR X 8 CM; CATHETER PERCUTANEOUS
Catalog Number CS-15402-E
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "during cvc insertion, a guidewire defect was evident in three sets.Two 4-fr cvcs and one 5-fr cvc were ultimately used.This prolonged the operative time." there was a deformity in the distal part of the guide.This prolonged the procedure.There was no medical intervention required.The patient's current condition is reported as "hospitalized".Associated mdr number includes: 9680794-2025-00959, 9680794-2025-00961, and 9680794-2025-00960.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The actual device was not returned; however, the customer provided three photos and a video for analysis.The images show a non-arrow lidstock and a cvc kit with an unraveled guidewire.The complaint of a damaged guidewire was able to be confirmed by the photos as the images and video show a used guidewire with evidence of unraveling, however, a complete visual inspection to evaluate the cause of the damage could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested." the customer report of a damaged guidewire was confirmed by visual inspection of the customer supplied photos and video.The images and video show a used guidewire with evidence of unraveling, however, full complaint verification testing to evaluate the cause of the damage could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Arrow guide wires of this size are designed and manufactured to withstand a tensile force of 2.75 pounds force.This internal specification is higher than the bs en iso 11070:2014 standard of 2.2 pounds force for this size wire.The selected insertion site and patient anatomy may present a tortuous path that could contribute to the possibility of guide wire kinking.Guide wire breakage may occur if a force greater than the design specification is applied during removal.Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW CVC SET: 2-LUMEN 4 FR X 8 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23582674
Report Number9680794-2025-00961
Device Sequence Number9398281
Product Code DQY
UDI-Device Identifier10801902099645
UDI-Public(01)10801902099645(11)240920(17)280630(10)14F24J0133(21)
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCS-15402-E
Device Lot Number14F24J0133
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown